# SDR GTIA010466

- Difficulty date: May 31, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1268 - ACY - AUTO THROTTLES DISCONNECTED WITHOUT COMMAND.  TRIED TO RE-ENGAGE AND WOULD NOT STAY ENGAGED.  SWITCHED TO NR 2 DFGC AND CADC BOTH ON 2 AND AUTOTHROTTLES REMAINED ENGAGED FOR A WHILE.  DURING CLIMB, THE FMA SWITCHED BETWEEN EPR CLIMB CLAMP.  ALSO, A/C WOULD NOT CLIMB AT THE SAME SPEED THAT WAS SELECTED IN THE IAW/MACH ANNUNCIATOR.  SWITCHED FO CMD TO BOTH ON NR 1 AND CADC BOTH ON NR 2, AND DFGC ON NR 2 AND ALL SYSTEMS WORKED NORMAL.  PERFORMED DFGC 1 AND 2 RETURN TO SERVICE CHECK IAW MC-80 MM 22-01-05.  NO FAULT FOUND AND SYSTEMS OPS CHECK GOOD.  (M)
